MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCP CLAVICLE PLATE LATERAL/ CS3/ RIGHT/ STERILE; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCP CLAVICLE PLATE LATERAL/ CS3/ RIGHT/ STERILE; PLATE, FIXATION, BONE
Catalog Number 04.112.615S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: date of event: only the event year is known.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter name and address: initial reporter facility name: (b)(6).Initial reporter occupation: reporter is a j&j employee.Manufacturing location: (b)(4).Release to warehouse date: 28-aug-2021.Expiration date: 01-aug-2031.Part number: 04.112.615s, ti segmental shaft plate lateral/right/large-sterile.Lot number: 342p068 (sterile).Lot quantity: 48.Plate was manufactured by elmira; lot number: 122p502.Parts were packaged, sterilized and released by monument.Production order traveler met all inspection acceptance criteria.Packaging label log (pll) reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2022, the patient underwent open reduction/internal fixation for a clavicle fracture with the product in question.Va-clp was used, and the surgery was completed successfully without any surgical delay.After the surgery, the proximal screw broke off.Reoperation was scheduled for on (b)(6) 2022.The surgeon commented ¿i should have chosen one size longer for the plate.Locking was placed near the fracture site, and one fixation was not counted.Patient was working too hard in rehabilitation and moving too often¿.No further information is available.This report involves one2.7mm ti va lcp clavicle plate lateral/ cs3/ right/ sterile.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM TI VA LCP CLAVICLE PLATE LATERAL/ CS3/ RIGHT/ STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16111762
Report Number8030965-2023-00239
Device Sequence Number5753633
Product Code HRS
UDI-Device Identifier07612334214331
UDI-Public07612334214331
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.112.615S
Device Lot Number342P068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2022
Initial Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight85 KG